Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What are my chances of getting pregnant after having contraceptive pill ?

hi i started taking the diane 35 contraceptive pill this month and had unprotected sex is there any chance of pregnancy hi i just started taking Diane 35 ( 1st pack)contraceptive pill this month( this is for my PCOS CYST) and had unprotected sex after 10 days is there any chance of pregnancy? I have already crossed 5 days out of 7 days cycle when i don t take Diane and should get my periods but unfortunately i have not yet started with my periods and very worried.
Asked On : Wed, 11 May 2011
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HealthcareMagic.

It unlikely that you could be pregnant.As you have PCOS it is possible that your period could be delayed.Wait for two more days and get a home pregnancy test done for confirmation.Continue the drug if you are found to be not pregnant.

Take care.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor